# SDR DLL10001027

- Difficulty date: May 25, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- Aircraft time: 59,886 hours, 27,423 cycles
- Engine: Rroyce RB21122B02
- Engine time: 46,121 hours, 21,024 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB21122B02
- Part serial: 010677
- Condition: Fire
- Location: Nr 2
- Part time: 46,121 hours, 21,024 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

NR 2 ENG ROLLED BACK AFTER START.  MAINT INSP TAILPIPE AND MADE NORMAL RESTART.  REPORT BY TWR THAT A/C HAD FLAME FROM NR 2 ENG ON PUSHBACK.  CREW REPORTED ENG DID NOT EXCEED 500 EGT.  A/C WAS TAILED  INTO WIND.  ENGINE SPUN TO EXTINGUISH FIRE.
